MAUDE Adverse Event Report: TELEFLEX MEDICAL ET TUBE, HVT, 8.0; TUBE, TRACHEAL (W/WO CONNECTOR

TELEFLEX MEDICAL ET TUBE, HVT, 8.0; TUBE, TRACHEAL (W/WO CONNECTOR
Catalog Number 5-10316
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/22/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
On (b)(6).Dr had two et tubes fail the cuff check prior to an intubation.Device was not used on patient or any reports of harm/adverse events.The reported defect was detected prior to use (in a clinical setting).There was no patient involvement.Associated to another complaint.
 
Event or Problem Description
On 12/22, dr had two et tubes fail the cuff check prior to an intubation.Device was not used on patient or any reports of harm/adverse events.The reported defect was detected prior to use (in a clinical setting).There was no patient involvement.Associated to another complaint.
 
Additional Manufacturer Narrative
Qn#(b)(4).The reported complaint of "failure to function - info not provided" could not be confirmed based upon the sample received.The returned et tube was able to inflate and deflate with no difficulty.A device history record review was performed, and no relevant findings were identified.All et tubes are 100% inspected for both inflation and deflation at the time of manufacturing.No functional issues were found with the returned device.Teleflex will continue to monitor and trend on reports of this nature.

Brand Name
ET TUBE, HVT, 8.0
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
rancho el descanso
tecate 21478
MX   21478
Manufacturer Contact
mariah mackinnon
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key18534817
Report Number3003898360-2024-00046
Device Sequence Number15148323
Product Code BTR
UDI-Device Identifier04026704397051
UDI-Public04026704397051
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K822082
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number5-10316
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/05/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/26/2023
Supplement Date Received by Manufacturer01/29/2024
Initial Report FDA Received Date01/18/2024
Supplement Report FDA Received Date01/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown